# SDR SWIA971928

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 10,396 hours, 14,886 cycles
- Engine: Pwa PW118B
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Sensor
- Condition: Failed
- Location: Rt Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

''''TO BRAKES, TRIM, FLAPS'''' WARNING ON TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED RIGHT TRIM PROX  SENSOR.  OPS CHECKS GOOD.
